Hi Have a look on earthclinic and see if you can find an answer there, and why you r there you could do a post to Ted, he's one of these guys who can help with things that are more natural.
Thanks for the information, although Im not sure it you are just trying to promote your website.
I’m fairly certain that what I am dealing with now is red skin syndrome or topical steroid withdrawal. I never once had any issues with my skin prior to using to using topical steroids. Betamethasone is a very potent steroid too and should NOT be used for fungal infections on the penis. I cannot describe to you the anger I have towards the doctor who prescribed this to me without any regard for side effects. He never ONCE mentioned anything about potential side effects even though he did explain to me after I came back with the steroid damage about what the steroids could do. So he knew but was too lazy or arrogant to tell me about it. I am in the process of pursuing a lawsuit. The medical literature is clear that steroids are to be used no more than two weeks. Had I known what side effects the steroids could cause and that they should only be used for one week in the groin I never would have touched it.
Let me be absolutely clear about this: Doctors who prescribe topical steroids for patients to apply to their penis for a minor fungal infection are IDIOTS and should go get another job. You have no idea what you are doing to people, if you don’t think the side effects are any big deal, TRY IT YOURSELF! If you are willing to take the risk on another person you should be willing to do the same to your own body. Topical steroid withdrawal and red skin syndrome caused from steroid damage is horrible, especially when it’s on a part of your body like the penis. There are plenty of other options out there besides steroids.
Hi first I'm just a user of earthclinic, and have the all clear to say try it, all the things that they recomend is natural and no drugs or steroids, sorry that your having a problem with your doctor but at the end of the day, he can only go so far with drugs, most like mine when I'm in the UK just take from a drugs book, and most are just genral practioners were you should have seen some one who dills in your problem.
I went to a dermatologist who deals with these issues and he wanted to prescribe more steroids. These steroids are to be used for TWO WEEKS ONLY, and that is IT. For some reason doctors and pharmacists ignore that and tell their patients to use it for much longer. So I did see someone who deals with these problems and a fungal infections should be easy to treat without the use of steroids. The fungal infection I had is gone, now I am dealing with the side effects and damage from the steroids. All doctors are fully aware of the potential side effects of topical steriod use, if not they shouldn't be in practice. It's just sad that most of them are too lazy to communicate with patients. I'm doing several things to help the skin but sometimes steroid damage can be permanent. I didn't mean to sound like I was taking this out on you, it is the medical community and doctors who I am referring to. And I tried several natural things to cure the fungal infection but it wouldn't go away and that's why I went to see a medical doctor, regretfully.
Ok this may sound out there but have you thought of Garlic, I have somewhere a very good web site on Garlic, but alas its in my old computer, you could try crushing some cloves and mixing it with olive oil, apply this to your groin area and see how it goes, now according to the web site it may not take to long to clear, if it works as they say, this is just an idea on something that I have read.
What I am dealing with now is damage caused from the topical steroids. I do not have a fungal infection any longer in case you did not read that in my previous post. You don't use garlic for steroid damage and skin atrophy, would cause a lot of irritation and inflammation. And it's rather unfortunate doctors are prescribing extremely potent steroids to treat fungal infections, when steroids can actually make the fungal infection worse. To my knowledge there isn’t much that can be done to heal steroid damage other than use a moisturizer and wait and hope that it heals.
Sorry man, I hold my hands up and say, missed that bit, again sorry.
That's ok, thanks for the message anyway. I wish there were something to help this. Damn steroids, lol.
Look just done a little recce around and found these,
Evening primrose oil,
Pure vite oil,
Wheatgrass juice both internally and on skin,
And google the wheatgrass juice,
And I did think of Aloe vera jel.
I did this as you have not said what you are taken for it, the damage that is.
Hey Thanks! Yeah I just ordered a skin cream called Egyptian Magic that is supposed to help with dermatitis and other skin conditions. I've tried several emollients and emu oil, they didn't do much good. And read some reviews about guys dealing with the same thing who have tried the wheatgrass and it didn't do anything for them. I'm pretty sure that what I am dealing with is Red Skin Syndrome caused from the steroids. It takes time, maybe several years to heal. The skin atrophy may or may not be permanent. I've been eating a healthy diet, and taking supplements for the skin.